The Horse Forum banner

Status
Not open for further replies.
1 - 3 of 3 Posts

·
Registered
Joined
·
146 Posts
Discussion Starter · #1 ·
Im 15 and I started my accutane treatment about 5 months ago, I was unable to exerciae because of joint pain caused by the medication. I now only have one month of treatment left but my Arabian mare has definitely lost condition since. She was looking good and had just begun trotting under saddle, she was gaining a little muscle in her topline too.I didn't hire anyone to ride her because I didn't want her trained outside of my supervision. She's lost muscle and put on a hay belly since, is this normal for a horse that's been out of work for so long? Her fecal egg count is good so it's not parasites. The vet comes tomorrow to float her teeth so I'm sure she'll be upset to see she's gone downhill since last visit. Heres pictures of before and after. She's much leaner in the before, but in the after photo you can see her big belly and how her topline looks worse. I know it's my fault but now I've just got to get her back in good condition. Any tips for getting her back into shape, Maybe some light exercises that I can do on the ground with her? Should I lower her feed?
 
1 - 3 of 3 Posts
Status
Not open for further replies.
Top